Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Birmingham, AL

April 19, 20205 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 19, 2020, 10:59 AM CDT for 5 counties in Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 10:59 AM CDT (15:59 UTC)
Expired
Apr 19, 2020, 2:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bibb County, AL, Chilton County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 11:20 AM CDTFLASH FLOOD1 Nnw Hanover, ALFLASH FLOODING REPORTED ALONG CHIPCO CREEK NEAR HANOVER.
Apr 19, 12:50 PM CDTFLASH FLOODClanton, ALFLASH FLOODING ALONG POLEY BRIDGE CREEK NEAR CLANTON CITY PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WGUS54 KBMX 191559
FFWBMX
ALC007-021-037-117-121-191900-
/O.NEW.KBMX.FF.W.0015.200419T1559Z-200419T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1059 AM CDT Sun Apr 19 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southwestern Talladega County in east central Alabama...
  Chilton County in central Alabama...
  Southern Shelby County in central Alabama...
  Bibb County in central Alabama...
  Coosa County in east central Alabama...

* Until 200 PM CDT.

* At 1055 AM CDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across the warned area. Up to 
  four inches of rain has already fallen. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Alabaster, Sylacauga, Calera, Clanton, Montevallo, Brent,
  Columbiana, Centreville, Jemison, Wilsonville, Goodwater, Rockford,
  Kellyton, Talladega Springs, Equality, Stewartville, Weogufka,
  Thorsby, West Blocton and Maplesville.

Additional rainfall amounts of 1-2" is possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3309 8731 3324 8645 3315 8617 3310 8617
      3310 8601 3275 8601 3275 8632 3277 8632
      3277 8634 3275 8634 3275 8641 3271 8642
      3271 8702 3284 8702 3283 8732

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 10:38 AM CDT, 21 minutes earlier.

Area forecast discussion, Apr 19, 10:38 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1038 AM CDT Sun Apr 19 2020

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 1022 AM CDT Sun Apr 19 2020/

Multichannel water vapor imagery along with global model H500
fields agree in a well-defined trough over western Texas while a
shortwave trough was moving away from us positioned over Georgia.

Hand surface analysis valid 14Z/9 am reveals the warm front
extending from south of Meridian, MS east to near Greenville and
extended further east to near Troy. The heavy morning convection
has produced outflow boundaries that have limited the warm front's
northward advancement. The potential of the warm front overcoming
the expansive rain-cooled environment with locally higher surface
pressures is less likely compared to previous predictions. Expect
the warm front to remain south of the I-20 corridor with a more
likely position extending from south of Tuscaloosa to near
Sylacauga.

12Z National surface analysis shows low pressure now over far
southwest Oklahoma with a warm front extending to the southeast
through East Texas. A coastal/marine influenced warm front
extended from 50-100 miles inland of South Texas and this extended
east into our area.

The warm front is expected to remain south of the U.S. Highway 80
corridor through noon as the morning convective cold pool remains
dominant. This influence is expected to wane through early
afternoon with the warm front forecast to advance northward early
this afternoon.

While convection has become more isolated in nature, expect
isolated showers and some thunderstorms to continue to move across
our Southern and Central Counties. Large hail will remain the
primary threat though increasing wind fields and a destabilizing
boundary layer will permit a growing risk for damaging winds as we
head into the early afternoon hours.

Heavy rainfall with localized flooding remains a concern as
morning convection easily dropped over 2-4 inches. Additional
convection over these areas will aggravate saturated soils and
will runoff causing additional flooding. The Jackson, MS 12Z
Sounding contained a precipitable water value of 1.55 inches and
that airmass is likely in place now across much of our forecast
area.

The timing and locations for this afternoon's severe weather
threat have been slightly adjusted with expectations of the warm
front nosing a bit further north into our western counties while
the residual mesohigh/cold pool is strong across West Georgia and
Eastern Alabama. Our primary concern remains across the southern
half of our area where the conditions remain favorable for intense
severe convection later this afternoon and into the evening
hours.

05

Previous short-term discussion:
/Updated at 0222 AM CDT Sun Apr 19 2020/

Today and tonight.

A low-amplitude shortwave will move toward the Lower Mississippi
Valley today with severe weather expected in two waves. The first
wave will begin early this morning and continue through the late
morning as elevated thunderstorms develop north of a warm front.
These storms could produce damaging winds and hail up to golf ball
size or possibly larger.

A thermal gradient or effective front will develop as a result of
the morning convection and will be critical in determining the
northward extent of the afternoon and evening severe weather threat.
There is relatively good agreement on the placement of this
boundary which should be located near Montgomery around noon in a
WNW/ESE orientation. A late morning to early afternoon convective
minimum will give the atmosphere a chance to become quite
unstable south of the front. The most plausible scenario is for a
cluster of thunderstorms to form by early afternoon in eastern MS
and move eastward with the warm front beginning to slowly advance
to the northeast. The cluster of storms is likely to grow upscale
across our southwestern counties. Dewpoints around 70 F in the
warm sector and relatively cold temperatures aloft should yield in
SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing
low-level jet will be supportive of supercells along the warm
front, bowing segments, and mesovortices mainly across the
southern half of our area. Large hail, damaging winds, and
tornadoes appear possible. There could also be a few elevated
severe storms north of the warm front containing damaging winds
and large hail.

While much attention has been given to the tornado threat across
our southern counties, the low-level wind field is not particularly
impressive. A tendency for veering surface winds could temper the
tornado threat with any pre-QLCS supercells. However, moderate to
strong instability and localized backing could help offset this.
A relatively greater wind damage and embedded tornado threat may
evolve within the QLCS with mid-level flow nearly perpendicular
to spots within the convective line. Damaging wind gusts up to 80
mph seem plausible. If inflow is sufficient, this situation would
also support the chance of strong, EF-2 to EF-3 tornadoes within
mesovortices. Once the QLCS gains momentum, it should quickly move
across out southeastern counties and may be out of our forecast
area by 10 PM.

Flash flooding is also a significant threat this afternoon and
evening along and north of the warm front due to training
thunderstorms.

.LONG TERM...
/Updated at 0245 PM CDT Sat Apr 18 2020/

Monday through Thursday.

With that initial storm system out of the way, we can start to look
towards the rest of the week. The upper level flow remains largely
zonal to WSW Monday and Tuesday, with dry weather indicated both
days. Another southern stream shortwave trough is forecast by the
models to move across the southern Plains and into the OH/TN valleys
in the Wednesday-Thursday time frame. The associated surface low is
forecast to track (roughly/generally speaking) from the ArkLaTex to
eastern KY or TN, with lowest pressures in the 990s.

Global models have now shown varying degrees of favorable
instability parameters, shear parameters, and severe weather
composite index parameters for at least a few runs now. I think
there is enough general agreement in the models now to introduce at
least a small confidence mention of severe/tornadoes in the HWO for
late Wednesday into Thursday. As per usual, there's still some
spatial, temporal, and magnitudinal (?) details to be hashed out.
But right now, it appears the main time frame of concern is late
Wednesday (probably overnight) into Thursday.

/61/

&&

.AVIATION...
12Z TAF Discussion.

Conditions have deteriorated this morning from southwest to
northeast as round one of strong to severe storms moves through.
There may be a lull in the action once the warm front moves
through, but isolated to scattered storms could develop and impact
flights. The bigger impact to TAFs will be in the afternoon after
18z in the west and possible through the end of the in the
southeast. Will continue to evaluate through the period. Multiple
AWW for MGM, TOI, and EET will likely be needed.

AMD NOT SKED will continue for ASN until further notice due to
persisting communication issues.

16

&&

.FIRE WEATHER...

A warm front will move northward this morning with multiple waves
of showers and storms expected through the evening. Dry
conditions should return for Monday with RH values well above
critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     62  55  71  47  74 / 100 100  30   0   0
Anniston    66  56  73  48  75 / 100 100  20   0   0
Birmingham  66  57  73  50  76 / 100 100  10   0   0
Tuscaloosa  68  57  74  51  78 / 100 100   0   0   0
Calera      66  58  73  50  75 / 100 100  10   0   0
Auburn      67  61  73  51  75 / 100 100  20   0   0
Montgomery  74  62  75  52  79 / 100 100   0   0   0
Troy        77  64  78  54  79 / 100 100  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through late tonight for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes...
Macon...Marengo...Montgomery...Perry...Pickens...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker.

&&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
313 AM CDT Sun Apr 19 2020

ALZ011>015-017>050-201115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
313 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There will be two waves of severe storms today. The first wave is
ongoing and is expected to continue through 11 AM. A few severe
storms could produce hail up to golf ball size and damaging winds up
to 60 mph. This threat covers all of Central Alabama.

A second, stronger wave of severe storms is expected this afternoon
and evening from 2 PM to midnight. The greatest threat for severe
storms and the tornado threat should remain across the southern half
of Central Alabama or along and south of a line from Sumter County to
Chilton County to Chambers County. Strong tornadoes, damaging winds
up to 80 mph and golf ball size will be possible in this area. To the
north, a few storms could produce damaging winds and quarter size
hail.

Training thunderstorms may result in flash flooding this afternoon
and evening.

Minor flooding is occurring along portions of the Tombigbee and
Black Warrior river basins. Please see flood statements for specific
details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor flooding will continue along portions of the Tombigbee and
Black Warrior river basins through Sunday. Please see flood
statements for specific details.

There is a threat of another round of severe thunderstorms,
including tornadoes, across all of central Alabama from late
Wednesday night into Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today and tonight. Please follow all local, state, and CDC guidelines
in regards to travel.

In the hours before

Local storm report, Apr 19, 8:28 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     2 SSE WAXAHATCHEE AT LA 33.03N 86.56W
04/19/2020                   SHELBY             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN BLOCKING CR47 AND DUCK
            COVE ROAD IN FAR SOUTHEAST SHELBY COUNTY.

&&

JH
Local storm report, Apr 19, 8:30 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     TSTM WND DMG     GAP OF THE MOUNTAIN     32.91N 86.61W
04/19/2020                   CHILTON            AL   BROADCAST MEDIA

            NUMEROUS TREES DOWN, MANY ON HOMES.

&&

AS
Local storm report, Apr 19, 9:37 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLASH FLOOD      2 SE WAXAHATCHEE AT LAY 33.04N 86.55W
04/19/2020                   SHELBY             AL   EMERGENCY MNGR

            AT LEAST 6 INCHES OF WATER COVERING ROADWAYS
            NEAR WILDWOOD SHORES.

&&

AS
Local storm report, Apr 19, 10:11 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     FLASH FLOOD      1 SW CLANTON            32.83N 86.63W
04/19/2020                   CHILTON            AL   COUNTY OFFICIAL

            PORTION OF ENTERPRISE RD IS WASHING AWAY.

&&

AS
Local storm report, Apr 19, 10:17 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     WIND CREEK STATE PARK   32.86N 85.94W
04/19/2020                   TALLAPOOSA         AL   BROADCAST MEDIA

            NUMEROUS REPORTS TREES DOWN & WIND DAMAGE IN
            WIND CREEK STATE PARK. MANY RVS AND CAMPERS
            WERE DESTROYED, MOSTLY FROM FALLEN TREES.

&&

AS
Special weather statement, Apr 19, 10:35 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1035 AM CDT Sun Apr 19 2020

ALZ022-191615-
Pickens AL-
1035 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL
1115 AM CDT...

At 1035 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ethelsville, or 9 miles north of Pickensville, moving east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gordo, Reform, Ethelsville, Owens, North Pickens Airport, McShan,
Lubbub and Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3349 8828 3351 8784 3326 8784 3329 8830
TIME...MOT...LOC 1535Z 270DEG 45KT 3336 8830

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter21 days
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter21 days
Apr 19, 2:37 AM CDTSpecial Weather StatementBMXPickens53 min
Apr 19, 4:27 AM CDTSpecial Weather StatementBMXGreene48 min
Apr 19, 4:53 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa49 min
Apr 19, 5:29 AM CDTSpecial Weather StatementBMXBibb46 min
Apr 19, 6:14 AM CDTSpecial Weather StatementBMXShelby46 min
Apr 19, 6:24 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega36 min
Apr 19, 6:46 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa44 min
Apr 19, 6:57 AM CDTSpecial Weather StatementBMXFayette33 min
Apr 19, 7:21 AM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa54 min
Apr 19, 7:41 AM CDTSpecial Weather StatementBMXJefferson34 min
Apr 19, 7:52 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa24 min
Apr 19, 8:00 AM CDTFlash Flood WarningBMXBibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 8:52 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby29 hr
Apr 19, 8:56 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 19, 9:03 AM CDTRiver Flood WarningBMXDallas, Perry3 days
Apr 19, 9:13 AM CDTFlash Flood WarningBMXTallapoosa3 hr
Apr 19, 10:35 AM CDTSpecial Weather StatementBMXPickens40 min
Apr 19, 10:45 AM CDTSevere Thunderstorm WarningBMXPickens26 min
Apr 19, 11:09 AM CDTSpecial Weather StatementBMXTuscaloosa36 min
Apr 19, 11:42 AM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 12:45 PM CDTAreal Flood AdvisoryBMXChambers, Tallapoosa4 hr
Apr 19, 12:57 PM CDTFlash Flood WarningBMXBarbour, Bullock3 hr
Apr 19, 1:57 PM CDTAreal Flood WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega6 hr
Apr 19, 2:11 PM CDTSpecial Weather StatementBMXDallas34 min
Apr 19, 2:21 PM CDTSpecial Weather StatementBMXSumter24 min
Apr 19, 2:44 PM CDTSpecial Weather StatementBMXGreene31 min
Apr 19, 2:53 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa3 hr
Apr 19, 3:21 PM CDTFlash Flood WarningBMXChambers, Tallapoosa3 hr
Apr 19, 3:48 PM CDTSpecial Weather StatementBMXSumter27 min
Apr 19, 4:22 PM CDTSpecial Weather StatementBMXMarengo23 min
Apr 19, 4:48 PM CDTSevere Thunderstorm WarningBMXMarengo42 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningBMXSumter37 min
Apr 19, 5:21 PM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Lee, Macon, Tallapoosa3 hr
Apr 19, 5:23 PM CDTSpecial Weather StatementBMXElmore37 min
Apr 19, 5:30 PM CDTSpecial Weather StatementBMXLee45 min
Apr 19, 5:40 PM CDTSpecial Weather StatementBMXMarengo35 min
Apr 19, 5:55 PM CDTTornado WarningBMXMarengo23 min
Apr 19, 6:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Apr 19, 6:35 PM CDTSevere Thunderstorm WarningBMXLowndes40 min

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.